# SDR 9612379907

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 2150 · Cabin Cooling System
- Part: Shut Off Valve
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHX, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT AIR CONDITIONING PRESSURE REGULATOR AND SHUTOFF VALVES.  LEAK AND OPERATIONAL CHECK GOOD.
